# SDR GAIA01252ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED RIGHT TORQUE BOX LIGHTNING HOLE AT STATION 1225 HAS A CRACK 1 INCH LONG.  ACCOMPLISHED RIGHT TORQUE BOX WEB REPAIR AT BS 1225 IAW B727 SRM 51-40-2 AND SRM 53-10-2 FIG 6.  (M)
